Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

No hunger. LFT, blood tests done. Liver cyst present. Again nervousness, headaches, acidity. High ESR. What can be exactly happening?

my father is suffering from strange illness like he is not getting hungry,same problem happened 5 years ago.then doctor did all tests like scanning, liver functionality,blood tests and said he is having simple cysts in liver but they r not chronic .Iillness is due to drug reaction.they treated and then he was fine but now after 5 years he again got the same problem like nervous,slightly headache and he is having acidity did scanning of digestive system, liver functionality,kidney functionality and chest x-ray ,blood tests.all is normal except ESR rate is high like 103 mm/hr.Can u please suggest what is happening exactly with him i am very thankful to you.
Asked On : Fri, 30 Mar 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Internal Medicine Specialist 's  Response
Dear Friend.
ESR of 103 mm/hr sounds fishy.
High ESR indicates that inflammation in goin on in the body.

How it was make sure that cyst in the liver was a simple cyst?
Cyst in a liver can be benign. But it can be a liver abscess. or malignancy.
Tell us his Liver Function tests reports, haemogram.

Does he suffer from any other illness like joint pains, frequent mouth ulcers, red eye.
Is he having any weight loss..

Review with us with his all reports and the questions asked

Stay Healthy

Dr Anshul, MD
Answered: Wed, 6 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor